# SDR SWAA2020060379655

- Difficulty date: May 20, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT RT ZEE CHANNEL, STA 500A+11.5 TO STA 500I, RBL 24 AND WL 156.  REMOVED FWD CARGO COMPARTMENT RT ZEE CHANNEL STA 500A+11.5 TO STA 500I, RBL 24 AND WL 156 IAW SRM 51-40-02.  REPLACED RT ZEE CHANNEL WITH NEW ZEE CHANNEL PO 774274 IAW SRM 51-40-02, DWG 143A7500 AND SRM 53-00-53-2R-5.  SPLICE LOCATED AT STA 500G-500H LOT 5090717.  CORROSION OUT OF LIMITS PER SRM 53-00-53-1A-2 PAR 4A FIG 103 DETAIL D.
